Entertainment

Stephanie Davis suffers from ‘pain’ that makes her face ‘deformed’

Former Hollyoaks actress Stephanie Davis, 29, revealed to her followers that she suffers from smoking-spot syndrome, which leaves her with cuts and split skin on her face.

blank
Loading video

Video not available

Stephanie Davis shares her ‘painful’ skin condition

Stephanie Davis shed tears of pain after suffering from an illness that resulted in a swollen face.

The former Hollyoaks actress, 29, revealed to her followers that she suffers from smoking-in-place syndrome, which leaves her with cuts and skin on her face.

Taking to her Instagram Stories, Stephanie says her doctors have “relapsed [her] “turned off” with topical steroids a year ago after her skin went bad.

Unfortunately, she explained that her body had become “addicted” to the ice cream.

“I’ve had a lot of flare-ups,” she says after trying to stop taking the cream. “In the morning it was painful and burning, I couldn’t even turn my neck. My eyelids were pulled down, I couldn’t even move my eyes. My eyelids were cut above and I cried.







Stephanie Davis sheds tears over her condition
(

Picture:

INSTAGRAM)







She has withdrawal syndrome in place
(

Picture:

INSTAGRAM)

“When you stop taking steroids, it spreads to different places, so it’s all in my groin. I’m basically like a scaly snake.”

She explains that she has an “uncontrollable itch” and when she wakes up she “scratches [herself] till death”.

Former CBB star Steph added: “I cried because I felt so unattractive – my face was disfigured.

“Now my face is very painful, the skin is very thin.







Steph says she ‘no longer feels pretty’
(

Picture:

INSTAGRAM)

“I cried because my eyes were about to open.”

Steph is currently spending time indoors as she buys creams and products, but hopes that her experience will help others.

According to the NHS website, topical corticosteroids are a type of steroid medicine that is applied directly to the skin to reduce inflammation and irritation.

They can come in several forms, including creams, ointments, lotions, and gels.

If patients stop using topical corticosteroids after long-term continuous use (usually more than 12 months in adults), they may experience a withdrawal reaction.

Side effects of withdrawal may include redness or change in skin color, burning, stinging, itching or peeling of the skin, or discharge or open sores.

Read more

Read more

https://www.mirror.co.uk/3am/celebrity-news/stephanie-davis-suffering-painful-condition-27295224 Stephanie Davis suffers from 'pain' that makes her face 'deformed'

Fry Electronics Team

Fry Electronics.com is an automatic aggregator of the all world’s media. In each content, the hyperlink to the primary source is specified. All trademarks belong to their rightful owners, all materials to their authors. If you are the owner of the content and do not want us to publish your materials, please contact us by email – admin@fry-electronics.com. The content will be deleted within 24 hours.

Related Articles

Back to top button